Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 

 

Generalized solutions of a hyperbolic equation with a $ \varphi$-sub-Gaussian right hand side


Author: B. V. Dovgaĭ
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 81 (2010).
Journal: Theor. Probability and Math. Statist. 81 (2010), 27-33
MSC (2000): Primary 60H15, 35L20, 35R60
DOI: https://doi.org/10.1090/S0094-9000-2010-00807-6
Published electronically: January 14, 2011
MathSciNet review: 2667307
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A hyperbolic equation with a $ \varphi$-sub-Gaussian right hand side is considered. Conditions for the existence of a generalized solution of such an equation are found.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60H15, 35L20, 35R60

Retrieve articles in all journals with MSC (2000): 60H15, 35L20, 35R60


Additional Information

B. V. Dovgaĭ
Affiliation: Department of Operations Research, Faculty for Cybernetics, National Taras Shevchenko University, Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: bogdov@gmail.com

DOI: https://doi.org/10.1090/S0094-9000-2010-00807-6
Keywords: Generalized solutions, hyperbolic equation, $\varphi$-sub-Gaussian stochastic process
Received by editor(s): May 20, 2009
Published electronically: January 14, 2011
Article copyright: © Copyright 2010 American Mathematical Society